# SDR SWIA200718707

- Difficulty date: September 21, 2007
- Submitted: September 26, 2007
- Operation: Air carrier
- Aircraft: N927SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7693
- Aircraft time: 12,833 hours, 11,194 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Torque Link
- Condition: Disconnected
- Location: Nlg Steering
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, RECEIVED A GEAR DISAGREE, NOSE WHEEL STEERING INOP, AND WOW INPUT.  DIVERTED TO SFO, FLIGHT NR 6507.  CONNECTED NOSE GEAR TORQUE LINKS AND PERFORMED A VISUAL INSPECTION.  REPLACED BOTH NOSE TIRES AND SWUNG GEAR SEVERAL TIMES.  ALL OPS CHECKS GOOD.
